Source: Duke Math. J.
Volume 67, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 C. Benson and C. S. Gordon, Kähler structures on compact solvmanifolds, Proc. Amer. Math. Soc. 108 (1990), no. 4, 971–980.
 M. Fernández, M. J. Gotay, and A. Gray, Compact parallelizable four-dimensional symplectic and complex manifolds, Proc. Amer. Math. Soc. 103 (1988), no. 4, 1209–1212.
 M. Fernández, A. Gray, and J. W. Morgan, Compact symplectic manifolds with free circle actions, and Massey products, Michigan Math. J. 38 (1991), no. 2, 271–283.
 R. O. Filipkiewicz, Four-dimensional geometries, Ph.D. thesis, Univ. of Warwick, 1984.
 D. Kotschick, Remarks on geometric structures on compact complex surfaces, to appear in Topology.
 D. McDuff, The structure of rational and ruled symplectic $4$-manifolds, J. Amer. Math. Soc. 3 (1990), no. 3, 679–712.
 K. Sakamoto and S. Fukuhara, Classification of $T\sp2$-bundles over $T\sp2$, Tokyo J. Math. 6 (1983), no. 2, 311–327.
 P. Scott, The geometries of $3$-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401–487.
 W. P. Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976), no. 2, 467–468.
 M. Ue, On the $4$-dimensional Seifert fiberings with Euclidean base orbifolds, A fête of topology, Academic Press, Boston, MA, 1988, pp. 471–523.
 M. Ue, Geometric $4$-manifolds in the sense of Thurston and Seifert $4$-manifolds. I, J. Math. Soc. Japan 42 (1990), no. 3, 511–540.
 C. T. C. Wall, Geometric structures on compact complex analytic surfaces, Topology 25 (1986), no. 2, 119–153.